On rigidity of locally symmetric spaces

Research output: Contribution to journalArticleAcademicpeer-review

83 Downloads (Pure)

Abstract

In this note I generalize the classical results of Calabi–Vesentini [3] (cp. also [2]) to certain noncompact locally symmetric domains, namely those that are quotients of a hermitian symmetric domain by a neat arithmetic subgroup of the group of its holomorphic automorphism.
Original languageEnglish
Pages (from-to)277-286
Number of pages10
JournalMünster Journal of Mathematics
Volume10
Issue number2
DOIs
Publication statusPublished - 16 Nov 2017

Fingerprint

Dive into the research topics of 'On rigidity of locally symmetric spaces'. Together they form a unique fingerprint.

Cite this